I was diagnosed with a coughing tic about ten years ago. Doctor put me on orap 1mg 2x a day. About 3-4 weeks later tic got significantly better. Since I am a diabetic I have developed neuropathy in my legs and feet. So I quit orap and starting taking cymbalta for it. It has helped with the pain, but my coughing tic got worse. Couldn't take both medications together bad side effects. Restarted taking orap without cymbalta for over 6 months and tics got worse. Got off of it, and taking cymbalta again. What can I do, please help me!!!
For the coughing; an opioid analgesic like codeine should dull the cough reflex. And it shouldn't interact with an SSNRI like Cymbalta. But your pharmacist or doctor knows your medical history and your current condition. I would recommend consulting your medical adviser before changing any supplements you are taking.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2009 • 5 answers
Posted 6 Apr 2011 • 4 answers
Posted 11 Feb 2012 • 1 answer
Posted 8 May 2012 • 3 answers
Posted 23 Apr 2013 • 1 answer